# SDR UPS07450317

- Difficulty date: July 5, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21936
- Aircraft time: 74,820 hours, 17,560 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 65B108911
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT W/G W/W STIFFENER APPEAR CORRODED AT STA1241 RBL 63.  RT W/G W/W AT BS 1241 RBL63 VERTICAL STIFFENER REPLACED AND INSTALLED AS PER SRM 51-10-10 PG 9 AN 51-30-02.
